# SDR 2024FA0000786

- Difficulty date: October 23, 2024
- Submitted: October 23, 2024
- Operation: General aviation
- Aircraft: N224PM
- Make and model: Tecnam
- Aircraft serial: 1086
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 2253340000
- Part serial: 0003262
- Condition: Faulted
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRC,AN LULS 23.3 HRS TT. TOST NO,,..,, IN ITALY AT THO FACTORY. OI5'1 .. ASSEMBLED AND SHIPPED 10 USA. REASSEMBLED IN SEBRING FLA & TEST FLOWN. DELIVERY OF AIRCRAFT & FLOWN TO VERMONT TO REFLECT CURRENT HOURS TT. PERFORMED 25HR CHECKS BEFORE BEING PUT INTO SERVICE OT A FLIGHT SCHOOL. II WAS DLSCOVERED THAT THE ALE<:LLK: PITCH TRIM •CLUALOR WOULD OPERATE LULL DEFLECTIONS BUT THE INDLCATING ·CARROF' ON THE GARMIN G3X WAS VERY SLUGGISH TO MOVE AND V.'OUKL RERR.AIN IN POSITION IN REGARDS LO TNM LAB POSITION NL CERTAIN POINTS OR TAB TRAVEL. WHON GAINING AECOU 10 THO ACTUATOR. THO CONNECTOR IS SEALED IN HEAT SHRINK. AT IHA AIRFRAME END OF LHE CONNECTOR. THE WIRES ARO WRAPPED IN PLASTIC APLRAL WRAP. THO HOOT AHRLNK APP!OD LO THO CONNECTOR ALSO WOS OVER THE PLOSUC SPIRAL WRAP FOLLOWING WATER TO GAIN ACCESS TO CAUSE CORROSION. TOENAM JOB CARD NO. 1737 ED.1 ROV. ·T ,NUSTRATOS TNLS INSTALLATION AS IT IS NOT IN THE AIRCRAFT MA,NLENANOE MANUAL. OUR AI,G-AFT CAME V.ITH THIS MODLLICA\LON LRORN THE FAOTORY. WHEN CLOANLNG CONNECTOR AND INSULLLLNG NOW ACTUATOR. LNDICAUNG ·CARROR MOVED CONLLNUOLLY V.1TH LRLM TAB.  THE POLENLLAL TO MLSSMALCH TRIM TAB POSITION AND LNDLCNIOR CARROI· ON !HE G3X POSES A MZZARD TO FLIGHL.
